# SDR CALA2019050700705

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 68,297 hours, 28,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111049204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT WINDSHIELD AT SIDE POST FR4 REPAIRED LT WINDSHIELD SIDE POST AT FR4 LOWER WEB IAW ECRA 5311-02139 REV A, ACCOMPLISH THE INITIAL INSP REQUIREMENTS AT LT WINDSHIELD SIDE POST PER PART 2 OF ECRA 5311-02139 REVA ON OR BEFORE THE A/C REACHES 60155FC, REPEAT THE INSPECTIONS AT INTERVALS NOT TO EXCEED 6600FC. REF: NRC# 9618748 FOR CORRECTIVE ACTION ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LT WINDSHIELD SIDE POST PER PART 2 OF ECRA 5311-02139 ON OR BEFORE THE AIRCRAFT REACHES 60,155 TOTAL AIRCRAFT FLIGHT CYCLES. REPEAT THE CYCLES THEREAFTER. TOMC 04MAY19 INSPECTIONS AT INTERVALS NOT TO EXCEED 6,600 AIRCRAFT FLIGHT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,600 AIRCRAFT FLIGHT CYCLES THEREAFTER. TOMC 04MAY19 AIRCRAFT REACHES 60,155 TOTAL AIRCRAFT FLIGHT CYCLES. REPEAT THE SIDE POST PER PART 2 OF ECRA 5311-02139 ON OR BEFORE THE ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LT WINDSHIELD TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
